Mathematical Journal of Okayama University volume63 issue1
2021-01 発行

On H-epimorphisms and co-H-sequences in two-sided Harada rings

Baba, Yoshitomo Department of Mathematics Education Osaka Kyoiku University
Publication Date
2021-01
Abstract
In [8] M. Harada studied a left artinian ring R such that every non-small left R-module contains a non-zero injective submodule. And in [13] K. Oshiro called the ring a left Harada ring (abbreviated left H-ring). We can see many results on left Harada rings in [6] and many equivalent conditions in [4, Theorem B]. In this paper, to characterize two-sided Harada rings, we intruduce new concepts “co-H-sequence” and “H-epimorphism” and study them.
Keywords
Harada ring
Artinian ring
Comments
Mathematics Subject Classification. 16P20.